# SDR VGQY2010081300089

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B07941526
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL - DURING ACCOMPLISHMENT OF EAM 4753027 FOUND RT UPPER CHORD CRACKED.  RT UPPER CHORD FABRICATED PER DWG 65B07941,  LT UPPER CHORD REMOVED AND REPLACED PER SRM 51-30-02 REV 117.
